Research ArticleOpen accessPhrase in the titleThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
51 articles for “partial differential equation”
Set a search alertResearch ArticleOpen accessPhrase in the titleExterior Differential Systems for Higher Order Partial Differential EquationsPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 6,924 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAn Improved Positivity Preserving Odd Degree-N Said-Ball Boundary Curves on Rectangular Grid Using Partial Differential EquationAhmed Kherd, Azizan Saaban, Noraziah Haji ManJournal of Mathematics and Statistics, Vol. 12, Issue 1 · 10 Apr 2016 · 6,740 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessIn the keywordsVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
Review ArticleOpen accessIn the keywordsFrom Textural Inpainting to Deep Generative Models: An Extensive Survey of Image Inpainting TechniquesSetika Mehra, Ayush Dogra, Bhawna Goyal et al.Journal of Computer Science, Vol. 16, Issue 1 · 1 Jan 2020 · 8,720 accessesView PDFCite
Research ArticleOpen accessIn the keywordsApplication of Homotopy Perturbation Method for SIR Model with Vital Dynamics and Constant PopulationMohammed S. Mechee, Ghassan A. Al-JuaifriAmerican Journal of Applied Sciences, Vol. 15, Issue 1 · 3 Jan 2018 · 8,003 accessesView PDFCite
Research ArticleOpen accessIn the keywordsApproximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform MethodEman Abuteen, Asad Freihat, Mohammed Al-Smadi et al.Journal of Mathematics and Statistics, Vol. 12, Issue 1 · 26 Mar 2016 · 7,901 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolute or Heat Transport in a Flat DuctElijah Johnson, Ayaovi D. Apeti, Sekeenia Haynes, Larry RobinsonAmerican Journal of Environmental Sciences, Vol. 4, Issue 6 · 31 Dec 2008 · 6,392 accessesView PDFCite